Aa
A
A
A
Close
Urogynecology Community
577 Members
Avatar universal

Side effects with Macrobid

I posted this question on the wrong community board so am reposting here.  I was prescribed macrobid for a UTI. I've always been prescribed bactrim or amoxycillan or the like. But for some reason my dr. put me on this drug. I do not have frequent UTIs. I had severe heart palpitations, hot and cold feelings, and felt like I would faint.  I read that this should not be prescribed to an older adult with any debilitating condition. I have severe anemia and some internal bleeding somewhere. Mt dr. wont believe me and insists the symptoms are unrelated to the macrobid. She's usually very understanding and listens to my concerns and usually gives me what I want.  But now she wont.  It seems like it would not be that difficult to just prescribe some bactrim or something else I've had before. Many people have wierd reactions to different medications. I dont know why she wont just switch me to something I'm familiar with.  Nothing else is new but this.  I've had an iron transfusion, but have had one before with no problem. Does anyone know or have experience with these side effects?
0 Responses
Have an Answer?
Top Women's Health Answerers
Avatar universal
United Kingdom
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.